MathSciNet Relay Station
MathSciNet bibliographic data
MR2434347 (2009f:57053) 57R60 (53C21)
Joachim, M.; Wraith, D. J. Exotic spheres and curvature. Bull. Amer. Math. Soc. (N.S.) 45 (2008), no. 4, 595–616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement